# SDR IPXA2024092267037

- Difficulty date: September 18, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,532 hours, 23,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 141N82101141N822
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD FWD MID AND AFT SUPPORT BRACKETS CRACKED. ALL WORK ACCOMPLISHED PER UPS EO-91446-REQ1 AND VT MAE EA 757-2555-27-A3689 REV-.
